# SDR AALA202208029168

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 21,707 hours, 9,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16C EMERGENCY LIGHT INOPERATIVE. RE-SECURED LOOSE WIRE HARNESS CONNECTOR 7260VC5-5 PER AWM 33-51-07. OPERATIONAL CHECK NORMAL PER AMM 33-51-00.
